Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cotilting modules are pure-injective

Author: S. Bazzoni
Journal: Proc. Amer. Math. Soc. 131 (2003), 3665-3672
MSC (1991): Primary 16D90, 16D30
Published electronically: February 28, 2003
MathSciNet review: 1998172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a cotilting module over an arbitrary ring is pure-injective.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16D90, 16D30

Retrieve articles in all journals with MSC (1991): 16D90, 16D30

Additional Information

S. Bazzoni
Affiliation: Dipartimento di Matematica Pura e Applicata, Università di Padova, Via Belzoni 7, 35131 Padova, Italy

PII: S 0002-9939(03)06938-7
Keywords: Cotilting modules, pure-injective modules, cotorsion theories
Received by editor(s): May 31, 2002
Received by editor(s) in revised form: July 10, 2002
Published electronically: February 28, 2003
Additional Notes: This research was supported by MURST
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia